A geometric approach for convexity in some variational problem in the Gauss space
Rendiconti del Seminario Matematico della Università di Padova, Volume 129  (2013), p. 79-92
@article{RSMUP_2013__129__79_0,
     author = {Goldman, M.},
     title = {A geometric approach for convexity in some variational problem in the Gauss space},
     journal = {Rendiconti del Seminario Matematico della Universit\`a di Padova},
     publisher = {Seminario Matematico of the University of Padua},
     volume = {129},
     year = {2013},
     pages = {79-92},
     zbl = {1270.49037},
     mrnumber = {3090632},
     language = {en},
     url = {http://www.numdam.org/item/RSMUP_2013__129__79_0}
}
Goldman, M. A geometric approach for convexity in some variational problem in the Gauss space. Rendiconti del Seminario Matematico della Università di Padova, Volume 129 (2013) , pp. 79-92. http://www.numdam.org/item/RSMUP_2013__129__79_0/

[1] O. Alvarez - J. M. Lasry - P. L. Lions, Convex viscosity solutions and state constraints, J. Math. Pures Appl., (9) 76 (1997), pp. 265-288. | MR 1441987

[2] L. Ambrosio - N. Fusco - D. Pallara, Functions of bounded variation and free discontinuity problems, Oxford Science Publications (2000). | MR 1857292

[3] F. Andreu-Vaillo - V. Caselles - J. M. Mazòn, Parabolic quasilinear equations minimizing linear growth functionals, Birkhäuser, collection ]Progress in Mathematics^, no. 223 (2004). | MR 2033382

[4] G. Anzellotti, Pairings between measures and bounded functions and compensated compactness, Annali di Matematica Pura ed Applicata, vol. 135, no. 1, (1983) pp. 293-318 . | MR 750538

[5] A. Chambolle - M. Goldman - M. Novaga, Representation, relaxation and convexity for variational problems in Wiener spaces, preprint (2011). | MR 3035950

[6] M. Giaquinta - G. Modica - J. Souček, Functionals with linear growth in the calculus of variations I & II, Com. Math. Uni. Carolinae, 20 (1979), pp.143-171. | MR 526154

[7] D. Gilbarg - N. Trudinger, Elliptic partial differential equations of second order, Classics in Mathematics. Springer-Verlag (2001). | MR 1814364

[8] E. Giusti, Minimal Surfaces and functions of Bounded Variation, Monographs in Mathematics, vol. 80, Birkhäuser (1984). | MR 775682

[9] E. Giusti, On the equation of surfaces of Prescribed mean curvature, Inventiones Mathematicae, 46 (1978), pp.111-137. | MR 487722

[10] N. Korevaar, Convex solutions to nonlinear elliptic and parabolic boundary value problems, Indiana Univ. Math. J., 32 (1983), pp. 603-614. | MR 703287

[11] M. Miranda, Frontiere minimali con ostacoli, Annali dell'Università di Ferrara, vol. 16, no. 1 (1971), pp. 29-37. | MR 301617